# SDR USAA2012120400020

- Difficulty date: December 3, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 60,016 hours, 21,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - ACFT R4 DOOR LOWER EXIT SIGN DAMAGED AFT DOOR.  REPLACED LOWER EXIT SIGN ASSY, OPS CHECK GOOD.  R4 DOOR.
